# SDR 98ZZZX4494

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5978U
- Make and model: Piper PA-28-140
- Aircraft serial: 2826865
- System (JASC): 2720 · Rudder Control System
- Part: Support Assy
- Part number: 634510U
- Condition: Cracked
- Location: Cockpit
- Part time: 7,109 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT RUDDER PEDAL ON PASSENGER SIDE OF AIRCRAFT HAD EXCESSIVE TRAVEL BEFORE NOSE WHEEL STEERING CAME INTO EFFECT.  FURTHER INSPECTION REVEALED THE CENTER RUDDER BAR SUPPORT CRACKED AT ALL FOUR MOUNTING HOLES AND SUPPORT WAS BADLY BENT.  PART REPLACED.
